Symptoms

Symptoms

Fume event with visible fumes

Caused by Fume Event...
The symptoms of Aerotoxic Syndrome can result from a so-called Fume Event where, as a result of a technical malfunction, relatively large quantities of these substances enter the cabin, causing the air on board to become severely contaminated. They are in fact the direct result of an Organo Phosphate intoxication.

... or long term low level exposure
The symptoms can also result from repeated exposure to smaller quantities of these substances over a longer period of time, this is called "Long Term Low Level Exposure". These quantities are too small to be visible or smellable, but still more per day than an individual's body can break down (this ability is genetically determined and varies per individual). As a result, the "excess" of toxins will be stored in the body (especially in fatty tissue). Consequently, an insidious build up of toxins will occur in the body. This can go completely unnoticed, until a certain critical level is reached. And so, for a long time (sometimes even 30 years or more) you may not realize at all that you are affected, and then all of a sudden fall seriously ill.

The most prevailing medical complaints

extreme fatigue is one of the symptoms

Extreme fatigue
Headaches
Loss of memory
Loss of concentration
Depression
Muscle weakness
Tingling in arms and/or legs
Tremors
Blurred vision
Nausea
Vertigo
Dizziness
Tinnitus
Hearing loss
Coughing
Sore throat
Diarrhoea
Irritated eyes
Cold hands and cold feet
Lack of reactive power
Respiratory problems
Heart problems

Often not recognised

Unfortunately the (often neurological) symptoms are often not recognized by the treating Doctors as an Organo Phosphate poisoning. This results in many misdiagnoses for Aerotoxic Syndrome patients (often diagnosed as burn out, MS, Parkinson's disease, etc.).

The heavy medication that is prescribed for these diseases, a.o. depressants, obviously will not be very helpful for the real problem, but they will extra burden the body, a.o. the liver which is already heavily overloaded trying to get rid of the toxins...

Recognise any of the symptoms?

Have you been flying and do you recognise one or more of the symptoms? Please fill in our Contact Form to make an appointment with  Drs. John Midavaine. You can also do this directly on the website of John's clinic for Lifestyle Medicine: Lifemedic.nl